# SDR AALA980034

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN FIRST CLASS AND COACH WERE FOUND INOPERABLE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING WIRE BETWEEN FIRST CLASS AND COACH.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
